# SDR AALA201809209014

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 29,626 hours, 11,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK.  THE R2 DOOR SLIDE LIGHT WAS INOPERATIVE.  PINNED THE D10744 CONNECTOR,  PIN 11 IAW WDM 33-51-14, AND SEATED THE AISLE LIGHT CONNECTOR IAW SWPM 28-60-06.  OPS CHECKED GOOD IAW AMM 33-51-00.
